# SDR CA001026005

- Difficulty date: September 19, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 20,363 hours
- Engine: Pwa PW123
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970010533
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(CAN) INVESTIGATION OF A HYDRAULIC LEAK IN THE NR 2 NACELLE RESULTED IN THE REPLACEMENT OF THE SUCTION LINE FROM THE RESERVOIR TO THE AUX. HYDRAULIC PUMP, WHICH WAS FOUND CHAFED AND LEAKING.
